# SDR C2XA07CL008

- Difficulty date: January 17, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 17,942 hours, 16,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE LEFT EMERGENCY EXIT MARKER SIGN WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
